My neighbor started to take plavix every other day instead of every day in order to decrease cost. Then he started to feel ligthheaded and generally unwell. Can this be related?
1 Nov 2010
It can be related depending on the reason your neighbor is on the Plavix to begin with. If it is because of a heart issue like my husband was after a stent then he/she could be getting less blood flow and should seek medical advice before slowing down the Plavix. If it was to prevent a clot after surgery a clot could form causing need for more medicine therefore not cutting the cost any but causing a serious health issue. I would reinforce with your neighbor the importance of the medicine and also give your neighbor the following information on a medication program that may help: Partnership For Prescription Assistance 1-888-477-2669 or www.PPARX.org Hope this info helps in some way, marjorie zych
1 Nov 2010
Tell your neighbor that Plavix is manufactured by Bristol-Myers Squibb and that they have a good Patient Assistance Foundation. He should call them at 1-800-272-4878 or 1-800-736-0003. I think the first number is the best contact one because if I remember right, this second number is only for Abilify... in my old age I get them confused so I listed both! :) I'm 41 going on 400! LOL
- Plavix Information for Consumers
- Plavix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plavix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Cardiologist has advised me to discontinue use two years after stent implacement
1 answer • 13 May 2010
Hello out there can anyone answer this question. I had three stents place exactly one year ago I?I just got the okay from my Cardiologist that I can ...
1 answer • 25 Aug 2010
Just wondering if there is a reason this is happening due to stopping Plavix? The last several months, medical personnel can't get a blood draw ...
1 answer • 8 Apr 2013
My mother is having cataract surgery next week. She was prescribed Plavix because if a mild stroke last year. I know that you have to stop taking ...
1 answer • 15 Aug 2013